Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jillie86

Mental aspect of accutane...?!

Recommended Posts

hey guys...so im usually the one reading the posts about people "not being able to concentrate" and think that its just all in their heads...well yesterday i started feeling kind of "out of it" almost like i couldnt get my thought processes in order, maybe a sort of cloudiness in the head? im the type of person that doesnt complain about things until they get noticeably bad or annoying...so i needed some input. today ive just been feeling so strange again, like i just cant focus in on anything, and this is kind of scary because i am in college and have exams coming up. ive had this feeling maybe once in the beginning of my course and then again when i raised my dose from 40 to 60...but i lowered it back down to 40 and have had this dose for a month now....

...not to state what may seem as "obvious" for some, but has anyone had this "out of it" feeling from accutane...i think actually feeling out of it makes me worried all day and is causing anxiety...am i just paranoid? help...

by the way..its been 3 months and 2 weeks on accutane

Share this post


Link to post
Share on other sites

Yeah definately for me, seems to get worse as the course drags on aswell, Im on month 4 now and the first couple of months I could feel it but now its fairly bad. Not a problem though since I hardly use my brain these days :D

Should get back to normal a couple of months after you finish treatment

Share this post


Link to post
Share on other sites
hey guys...so im usually the one reading the posts about people "not being able to concentrate" and think that its just all in their heads...well yesterday i started feeling kind of "out of it" almost like i couldnt get my thought processes in order, maybe a sort of cloudiness in the head? im the type of person that doesnt complain about things until they get noticeably bad or annoying...so i needed some input. today ive just been feeling so strange again, like i just cant focus in on anything, and this is kind of scary because i am in college and have exams coming up. ive had this feeling maybe once in the beginning of my course and then again when i raised my dose from 40 to 60...but i lowered it back down to 40 and have had this dose for a month now....

...not to state what may seem as "obvious" for some, but has anyone had this "out of it" feeling from accutane...i think actually feeling out of it makes me worried all day and is causing anxiety...am i just paranoid? help...

by the way..its been 3 months and 2 weeks on accutane

Share this post


Link to post
Share on other sites

i'm definitely feeling it. it was annoying when i took 20mg/day when i was on my 1st month...but now its just messing me up. i am taking 40mg a day now and its soo hard for me to just sit down and concentrate...i drift off every 10-15 mins and this is not a good thing ...my finals are coming in less than a week and i am not even CLOSE to being ready.

Share this post


Link to post
Share on other sites

If suicidal ideations count as being out of it then yes, I was totally out of it. In answer to your question though, no you are not paranoid just because you are having a difficult time concentrating more than you usually do. Life is full of trials and tribulations.

Share this post


Link to post
Share on other sites

thanks guys...im a fighter, so im willing to last these next couple of months and study more often and as hard as I need to...I just need to know that it is possible for the "normal" me to come back after im done with accutane.

if this feeling is forever, then im sorry for the language, but F*ck accutane, its not worth risking my future...especially when Med school is around the corner.

Have people had this "out of it/cant concentrate feeling" and then felt better after they were done?...thanks so much guys

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×